# SDR UALA2009080402335

- Difficulty date: August 4, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 74,765 hours, 12,095 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Faulty
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO (2EA) AISLE EEL LIGHTS ABOVE SEATS 2A & 6A ARE INOP.  NO VOLTAGE AT LIGHT ASSY'S.  WILL NEED SEAT 1A REMOVED TO ACCESS BATTERY CHARGER- POWER SUPPLY TO T-S.  ESTIMATE 3 SHIFTS.  POWER SUPPLY PCN 563- 1046, 2EA.  ADJACENT (OPPOSITE SIDE) AISLE LIGHTS OPERATE NORMAL.  REPLACED BATTERY CHARGER (POWER SUPPLY).  ACP OP TEST.
